Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
summit9z9

Accutane Dry Eyes and Joint Pain

Hi all,

I took Sotret 30mg for 19 days and experienced very dry eyes (with conjunctivtis) and joint pain in my chest and knee. I stopped taking it to see if these symptoms disappear. I have been off of it for 6 days but still have these side effects. Does anyone know how long it takes for side effects to disappear after stopping the drug? Thanks.

Share this post


Link to post
Share on other sites

Hi Summit

I took Isotretinoin in 1984 and I still suffer from the above issues,I can't walk too far or lift much etc because my joints hurt too much, sometimes my eye burns if I am awake for too long for being too dry. Unfortunately I had my left eye removed in 1986 due to complications with the drug and I have to wear a prosthetic eye.This gets so dry sometimes that I have to take it out to rest it as it bleeds.....! I really hope this does'nt happen to you, the chances are very very remote of this happening,but please take care....

Millsy

Share this post


Link to post
Share on other sites

Hi Summit,

I replied to your question on my post but I just wanted to let you know that I still have a dry right eye from time to time and it has been 2 months post Accutane. Are you taking any supplements like vitamin c, e, omega-3?? I hear those and others can take away the joint pain. I did not have joint pain during my course and believe that it has something to do with my vitamins. If you look at my blog you will see a link, you have to scroll down (I discuss to where on the page) to read how to counteract the side effects from Accutane. Hope it helps! (It's on the first page, probably entry 1 or 2).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×